Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Long-range Trap Models on and Quasistable Processes

Texto completo
Autor(es):
Barreto-Souza, W. [1] ; Fontes, L. R. G. [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Matemat & Estat, Sao Paulo - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF THEORETICAL PROBABILITY; v. 28, n. 4, p. 1500-1519, DEC 2015.
Citações Web of Science: 1
Resumo

Let be a mean zero -stable random walk on with inhomogeneous jump rates , with and a family of independent random variables with common marginal distribution in the basin of attraction of an -stable law, . In this paper, we derive results about the long-time behavior of this process, in particular its scaling limit, given by a -stable process time changed by the inverse of another process, involving the local time of the -stable process and an independent -stable subordinator; we call the resulting process a quasistable process. Another such result concerns aging. We obtain an (integrated) aging result for chi. (AU)

Processo FAPESP: 09/52379-8 - Modelagem estocástica de sistemas interagentes
Beneficiário:Fabio Prates Machado
Linha de fomento: Auxílio à Pesquisa - Temático